An Exact Approach for the Vehicle Routing Problem with Two-Dimensional Loading Constraints. Iori, M., Salazar-González, J., & Vigo, D. Transportation Science, 41(2):253-264, 2007.
bibtex   
@article{iori2007,
author      = {Iori, Manuel and Salazar-Gonz\'alez, Juan-Jos\'e and Vigo, Daniele},
title       = {An Exact Approach for the Vehicle Routing Problem with Two-Dimensional Loading Constraints},
journal     = {Transportation Science},
volume      = {41},
number      = {2},
pages       = {253-264},
year        = {2007}
}

Downloads: 0